# SDR RAIA00302039

- Difficulty date: February 4, 2003
- Submitted: February 16, 2003
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Aircraft time: 20,883 hours, 23,731 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION MLG DID NOT RETRACT, NLG DID.  MAINTENANCE RE-SEATED RECESSED PIN AND REPAIRED BROKEN WIRE AT NR 1 MULTI FUNCTION CONTROL, OPS CHECK OK.
